# SDR UIEA2017030300272

- Difficulty date: February 27, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 78,350 hours, 13,517 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NLG AFT WW CORNER AT BS 400 FOUND CRACKED.  THE SKIN WAS REPAIRED IAW EO 4453A516 PART 3 AND RI-53-10-11743.
